Good Reduction of Preperiodic Points

  • Sarah Blackwell Saint Louis University

Abstract

This paper considers dynamical systems of rational functions modulo primes in order to compare the original orbits of a function to the reduced orbit. It is already known what happens to the period, or the repeating iterate values, of a certain preperiodic point when we reduce modulo a certain prime. We have shown that when a tail, or the values of iterates that occur before the iterates become periodic, is reduced modulo a prime, all possible tail lengths can be achieved.

Published
2018-06-15
How to Cite
BLACKWELL, Sarah. Good Reduction of Preperiodic Points. Minnesota Journal of Undergraduate Mathematics, [S.l.], v. 4, n. 1, june 2018. ISSN 2378-5810. Available at: <https://mjum.math.umn.edu/index.php/mjum/article/view/28>. Date accessed: 23 aug. 2019.
Section
Articles